Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

42 Publications


2020 | Journal Article | LibreCat-ID: 45953
Hipp, David, and Balázs Kovács. “Finite Element Error Analysis of Wave Equations with Dynamic Boundary Conditions: L2 Estimates.” IMA Journal of Numerical Analysis 41, no. 1 (2020): 638–728. https://doi.org/10.1093/imanum/drz073.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 45955
Akrivis, Georgios, Michael Feischl, Balázs Kovács, and Christian Lubich. “Higher-Order Linearly Implicit Full Discretization of the Landau–Lifshitz–Gilbert Equation.” Mathematics of Computation 90, no. 329 (2020): 995–1038. https://doi.org/10.1090/mcom/3597.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 45952
Kovács, Balázs, Buyang Li, and Christian Lubich. “A Convergent Algorithm for Forced Mean Curvature Flow Driven by Diffusion on the Surface.” Interfaces and Free Boundaries 22, no. 4 (2020): 443–64. https://doi.org/10.4171/ifb/446.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 45948
Kovács, Balázs, Buyang Li, and Christian Lubich. “A Convergent Evolving Finite Element Algorithm for Mean Curvature Flow of Closed Surfaces.” Numerische Mathematik 143, no. 4 (2019): 797–853. https://doi.org/10.1007/s00211-019-01074-2.
LibreCat | DOI
 

2018 | Habilitation | LibreCat-ID: 45974 | OA
Kovács, Balázs. Numerical Analysis of Partial Differential Equations on and of Evolving Surfaces. Tübingen, Germany, 2018.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 45950
Karátson, János, Balázs Kovács, and Sergey Korotov. “Discrete Maximum Principles for Nonlinear Elliptic Finite Element Problems on Surfaces with Boundary.” IMA Journal of Numerical Analysis 40, no. 2 (2018): 1241–65. https://doi.org/10.1093/imanum/dry086.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45947
Kovács, Balázs, and Christian Lubich. “Linearly Implicit Full Discretization of Surface Evolution.” Numerische Mathematik 140, no. 1 (2018): 121–52. https://doi.org/10.1007/s00211-018-0962-6.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45951
Kovács, Balázs. “Computing Arbitrary Lagrangian Eulerian Maps for Evolving Surfaces.” Numerical Methods for Partial Differential Equations 35, no. 3 (2018): 1093–1112. https://doi.org/10.1002/num.22340.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45941
Kovács, Balázs, Buyang Li, Christian Lubich, and Christian A. Power Guerra. “Convergence of Finite Elements on an Evolving Surface Driven by Diffusion on the Surface.” Numerische Mathematik 137, no. 3 (2017): 643–89. https://doi.org/10.1007/s00211-017-0888-4.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45942
Kovács, Balázs, and Christian Lubich. “Stability and Convergence of Time Discretizations of Quasi-Linear Evolution Equations of Kato Type.” Numerische Mathematik 138, no. 2 (2017): 365–88. https://doi.org/10.1007/s00211-017-0909-3.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45940
Kovács, Balázs, and Christian Lubich. “Stable and Convergent Fully Discrete Interior–Exterior Coupling of Maxwell’s Equations.” Numerische Mathematik 137, no. 1 (2017): 91–117. https://doi.org/10.1007/s00211-017-0868-8.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45946
Kovács, Balázs, and Christian Andreas Power Guerra. “Maximum Norm Stability and Error Estimates for the Evolving Surface Finite Element Method.” Numerical Methods for Partial Differential Equations 34, no. 2 (2017): 518–54. https://doi.org/10.1002/num.22212.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45943
Kovács, Balázs. “High-Order Evolving Surface Finite Element Method for Parabolic Problems on Evolving Surfaces.” IMA Journal of Numerical Analysis 38, no. 1 (2017): 430–59. https://doi.org/10.1093/imanum/drx013.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45944
Kovács, Balázs, and Christian Andreas Power Guerra. “Higher Order Time Discretizations with ALE Finite Elements for Parabolic Problems on Evolving Surfaces.” IMA Journal of Numerical Analysis 38, no. 1 (2016): 460–94. https://doi.org/10.1093/imanum/drw074.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45936
Kovács, Balázs, and Christian Andreas Power Guerra. “Error Analysis for Full Discretizations of Quasilinear Parabolic Problems on Evolving Surfaces.” Numerical Methods for Partial Differential Equations 32, no. 4 (2016): 1200–1231. https://doi.org/10.1002/num.22047.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45939
Kovács, Balázs, Buyang Li, and Christian Lubich. “A-Stable Time Discretizations Preserve Maximal Parabolic Regularity.” SIAM Journal on Numerical Analysis 54, no. 6 (2016): 3600–3624. https://doi.org/10.1137/15m1040918.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45937
Kovács, Balázs, and Christian Lubich. “Numerical Analysis of Parabolic Problems with Dynamic Boundary Conditions.” IMA Journal of Numerical Analysis 37, no. 1 (2016): 1–39. https://doi.org/10.1093/imanum/drw015.
LibreCat | DOI
 

2016 | Conference Paper | LibreCat-ID: 45938
Karátson, J., and Balázs Kovács. “A Parallel Numerical Solution Approach for Nonlinear Parabolic Systems Arising in Air Pollution Transport Problems.” In Mathematical Problems in Meteorological Modelling, 57–70, 2016.
LibreCat
 

2015 | Dissertation | LibreCat-ID: 45973 | OA
Kovács, Balázs. Efficient Numerical Methods for Elliptic and Parabolic Partial Differential Equations. Budapest, Hungary, 2015. https://doi.org/10.15476/ELTE.2015.076.
LibreCat | DOI | Download (ext.)
 

2014 | Journal Article | LibreCat-ID: 45934
Kovács, Balázs. “On the Numerical Performance of a Sharp a Posteriori Error Estimator for Some Nonlinear Elliptic Problems.” Applications of Mathematics 59, no. 5 (2014): 489–508. https://doi.org/10.1007/s10492-014-0068-0.
LibreCat | DOI
 

Filters and Search Terms

(person=100441 OR person=102867 OR person=103797)

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed